Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 548956 | https://doi.org/10.1155/2009/548956

Ze-Hua Zhou, Min Zhu, "Extended Cesáro operators between generalized Besov spaces and Bloch type spaces in the unit ball", Journal of Function Spaces, vol. 7, Article ID 548956, 15 pages, 2009. https://doi.org/10.1155/2009/548956

Extended Cesáro operators between generalized Besov spaces and Bloch type spaces in the unit ball

Academic Editor: Hans G. Feichtinger
Received01 Sep 2009

Abstract

Let 𝑔 be a holomorphic of the unit ball B in the n-dimensional complex space, and denote by Tg the extended Cesáro operator with symbol g. Let 0 < p < +∞, −n − 1 < q < +∞, q > −1 and α > 0, starting with a brief introduction to well known results about Cesáro operator, we investigate the boundedness and compactness of Tg between generalized Besov space B(p, q) and 𝛼α- Bloch space α in the unit ball, and also present some necessary and sufficient conditions.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views431
Downloads463
Citations